Access count of this item: 0

Files in This Item:
This article will be available after a certain embargo period.
Please see the "Rights" information in item metadata display about embargo date.
Title: GnRHアゴニスト再投与後強度の頭痛を来たし, ゴナドトロピン産生下垂体腺腫の関与が疑われた前立腺癌の1例
Other Titles: Gonadotroph Pituitary Adenoma Causing Severe Headache Following Repeated Use of GnRH Agonist for Prostate Cancer
Authors: 島田, 隼人  KAKEN_name
佐々木, 裕  KAKEN_name
笠井, 奏子  KAKEN_name
頴川, 晋  KAKEN_name
Author's alias: Shimada, Hayato
Sasaki, Hiroshi
Kasai, Kanako
Egawa, Shin
Keywords: Pituitary adenoma
GnRH-agonist
Headache
Prostate cancer
Issue Date: 31-May-2019
Publisher: 泌尿器科紀要刊行会
Journal title: 泌尿器科紀要 = Acta urologica Japonica
Volume: 65
Issue: 5
Start page: 171
End page: 174
Abstract: Gonadotropin-releasing hormone (GnRH) agonists play an important role in androgen deprivation therapy (ADT) employed for locally advanced prostate cancer. A 76-year-old man presented with elevated levels of prostate-specific antigen (PSA, 8.33 ng/ml). Subsequently he was diagnosed with cT3bN0M0 prostate cancer, Gleason score 4+5. Before he was referred to our clinic, he had been administered bicalutamide (80 mg/day) daily by the referring physician, followed by subcutaneous injection of goserelin (3. 6 mg) 15 days later. The second dose of another GnRH agonist (leuprolide, 22.5 mg) was administered at his first visit to our clinic, 11 days after goserelin injection, at the discretion of the attending physician (26th day after bicalutamide administration). Bicalutamide administration was concomitantly maintained throughout the period. The patient presented with severe headache the next morning, and imaging studies detected a prominent pituitary adenoma. A trans-sphenoidal surgery was conducted for symptomatic relief. Histopathological analysis revealed a gonadotroph (follicle-stimulating hormone-secreting) pituitary adenoma. Although speculative, repeated injection of GnRH agonist was concluded to be the most likely cause of acute symptomatic gonadotroph pituitary adenoma. The irregular use of medication can cause undesirable and unanticipated adverse events. Awareness is the key to the prevention of such conditions.
Rights: 許諾条件により本文は2020/06/01に公開
DOI: 10.14989/ActaUrolJap_65_5_171
URI: http://hdl.handle.net/2433/242273
PubMed ID: 31247696
Appears in Collections:Vol.65 No.5

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.